MAUDE Adverse Event Report: LIVING SCIENCE CO., LTD. WALGREENS; DELUXE ARM BLOOD PRESSURE MONITOR

LIVING SCIENCE CO., LTD. WALGREENS; DELUXE ARM BLOOD PRESSURE MONITOR
Model Number WGNBPA-950
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Headache (1880); Intracranial Pressure Increased (4586)
Date of Event 01/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient claimed that they stopped taking their "blood pressure medicine" based on readings from the device.This is direct conflict with two (2) of the first three (3) warnings on page 4 of the instructions for use: "please note that this is a home healthcare product only and it is not intended to serve as a substitute for the advice of a physician or medical professional." "do not use this device for diagnosis or treatment of any health problem or disease.Measurement results are for reference only.Consult a healthcare professional for interpretation of pressure measurements.Contact your physician if you have or suspect any medical problem.Do not change your medications without the advice of your physician or healthcare professional.".
 
Event or Problem Description
Homedics recevied mdr report # mw5114567 on 2/7/2023.In the report the individual who made the report and wanted to remain confidential claimed the following: "this machine gives me low readings and therefore, i have not taken my blood pressure medication in weeks, and i have been having headaches and pressure in my eyesight." the alleged this was with model #: wgnbpa-950.Note: the individual reported the manufactuer as "homedics group canada".This is not consistent as the model identified (wgnbpa-950) is sold exclusively to walgreens in the us under their private label.

Brand Name
WALGREENS
Common Device Name
DELUXE ARM BLOOD PRESSURE MONITOR
Manufacturer (Section D)
LIVING SCIENCE CO., LTD.
no.1428 xiang jiang road
suzhou new district
suzhou city, jiangsu 21512 9
CH  215129
MDR Report Key16405023
Report Number1832894-2023-00002
Device Sequence Number5378796
Product Code DXN
UDI-Device Identifier00311917183404
UDI-Public00311917183404
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2023
Report Date (Section F) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberWGNBPA-950
Device Catalogue NumberWGNBPA-950
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/07/2023
Event Location Other
Date Report to Manufacturer02/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/20/2023